# SDR FDEA201101040007

- Difficulty date: January 4, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 146N610636
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR LWR GATE, LWR EDGE HAS PITTED CORROSION.  REMOVED CORROSION FROM LWR GATE ASSY IAW SRM 51-10-02.  CHECKED LIMITS ON REMAINING MATERIAL OF LWR GATE, FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02.  R & R LWR GATE ASSY IAW SRM 51-40-02.   PERFORMED R-4 DOOR FLUSHNESS CHECK IAW MM 52-11-00-5, CHECKED GOOD.  MAJOR REPAIR.
